# SDR SWAA114027

- Difficulty date: May 30, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 10,905 hours, 6,560 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW3732
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIVERSION -- DURING CRUISE AT FL410, NR 1 ENGINE SOUND OF COMPRESSOR STALL.  N1/N2 EGT ROLLED BACK - AUTOTHROTTLE DISCONNECTED N1 APPROX 30 PERCENT N2 APPROX 40 PERCENT EGT AT 300 DEG DECREASING.  REMOVED AND REPLACED HMU & FUEL PUMP PER MT.
